Analytical Calculation of Magnetic Flux Lines in 3-D Space

Cingoski, Vlatko and Ichinose, Manabu and Kaneda, Kazufumi and Yamashita, Hideo (1994) Analytical Calculation of Magnetic Flux Lines in 3-D Space. Ieee transactions on magnetics, 40 (5). pp. 2912-2915.

[img]
Preview
Text
analytical.pdf

Download (1750Kb) | Preview

Abstract

We propose a new analytical method for computation of magnetic flux lines in 3-D space. Using the results obtained from finite element analysis and the magnetic flux line equation in 3-D space, the sequence of line segments that construct the magnetic flux line is computed analytically. The proposed method reduces computational time by nearly five times for the same accuracy with existing procedures, providing cheap and efficient computation. The procedure and some examples to present the usefulness of the proposed method are described.

Item Type: Article
Subjects: Engineering and Technology > Electrical engineering, electronic engineering, information engineering
Divisions: Faculty of Electrical Engineering
Depositing User: Vlatko Cingoski
Date Deposited: 17 Dec 2012 14:34
Last Modified: 30 Sep 2013 10:05
URI: http://eprints.ugd.edu.mk/id/eprint/3864

Actions (login required)

View Item View Item